41st Annual Utah Conference on Safety & Industrial Hygiene Concurrent Session Day 1 of 2

Thursday, October 10, 2024

7:30 a.m. Registration

General Session (8:30 a.m.- 9:30 a.m.)

- Welcome & Introduction
- AIHA Meritorious Achievement Award Tara Koch Presenting
- ASSP Safety Professional of the Year Award Trevor Hinkley Presenting
- RMCOEH 2023 Award of Excellence in Workplace Safety and Health Dr. Hegmann Presenting

8:50 a.m. Keynote - Ed P. Mayne Memorial Lecture - Andrew Levinson; Rulemaking Process and Public Participation (TITLE TBD)

9:30 a.m. BREAK TO SESSIONS & EXHIBITS

Breakout Sessions (10:00 a.m. - 11:30 a.m.)

Session 1 Session 2 Session 3 Session 4 Crimson View Panorama East Saltair Theater Psychological Safety Mining Safety **Driving Safety** Construction Safety - Cranes Moderator: Moderator: Moderator: Moderator: 10:00 **MINING SAFETY PANEL** a.m. Patrick James The Fearless Organization— Roadside Emergencies and 45 Minutes **Cranes in Downtown Areas** Psychological Safety in the **Load Securing** Todd Chapman and Bryce Workplace Sqt. Lawrence Hopper **MSHA New RCS Silica** Olsen 10:45 Rich Sesek 90 Minutes 90 Minutes Standard 90 Minutes a.m. Kyle Naylor 45 Minutes

11:30 a.m. LUNCH Break

Breakout Sessions (1:00 p.m. - 2:30 p.m.)

| | Session 5 | Session 6 | Session 7 | Session 8 |
|------|------------------------------|--|---|---|
| | Saltair | Theater | Crimson View | Panorama East |
| | Sensors and Monitoring | Safety Leadership | Violence Prevention | Firefighters |
| | Moderator: | Moderator: | Moderator: | Moderator: |
| 1:00 | Wearable Sensors in EHS | | | |
| p.m. | Meneske Barim | Frontline Leadership | | Fodous Mildlend Finefinisten |
| | 30 Minutes | Development Sharon Lipinski (Tori POC) | Rise in Workplace Violence Nick Rice | Federal Wildland Firefighter Wellbeing During the |
| | Recognizing Radiofrequency | 60 Minutes | 45 Minutes | Firefighting Season |
| | Hazards (ELF-Microwaves) and | | | Richard Evoy 45 Minutes |
| 1:45 | Implementing the New ANSI | Preventing Serious Injury and | De-escalation Techniques | 45 Minutes |
| p.m. | Standard for RF Safety | Fatalities: A New Approach | Justin Godfrey | Firefighter Safety |
| | Programs | Kyle Naylor | 45 Minutes | 45 Minutes |
| | Bob Curtis | 30 Minutes | | 45 Milliates |
| | 60 Minutes | | | |

2:30 p.m. Break and Exhibitor Mini-Sessions

Breakout Sessions

(3:00 p.m. - 4:30 p.m.)

| | Session 9 | Session 10 | Session 11 | Session 12 |
|--------------|---|---|---|---------------------------------------|
| | Saltair | Theater | Crimson View | Panorama East |
| | OSHA Tech Center | Industrial Hygiene | Women in Safety | HAFB |
| | Moderator: | Moderator: | Moderator: | Moderator: |
| 3:00 p.m. | Case Study: Flash Freezing Hazards Matt Meyer 30 Minutes | | Estal Bush of the send | |
| 3:45 p.m. | Food Processing Fatalities and Injuries Hazen Price 30 Minutes | Industrial Hygiene Ethics Dean Lillquist and Dave Roskelley 120 Minutes | Fetal Protection and Reproductive Rights in the Workplace Joy Glad 90 Minutes | Topic TBD Presenter(s) TBD 90 Minutes |
| | Presentation Title/Topic TBD Presenter(s) TBD 30 Minutes | | | |

4:30 p.m. Adjourn

41st Annual Utah Conference on Safety & Industrial Hygiene Concurrent Session Day 2 of 2

Friday, October 11, 2024

General Session (8:30 a.m.- 9:30 a.m.)

8:30 a.m. Welcome & Introduction

8:50 a.m. Keynote - Mark Friend on Safety Algorithms (Title TBD)

9:30 a.m. BREAK TO SESSIONS & EXHIBITS

Breakout Sessions (10:00 a.m. – 11:30 a.m.)

| | Session 13 | Session 14 | Session 15 | Session 16 |
|---------------|--|---|---|---|
| | Saltair | Theater | Crimson View | Panorama East |
| | Safety Leadership | Violence Prevention | UOSH | Misc? |
| | Moderator: | Moderator: | Moderator: | Moderator: |
| 10:00 a.m. | Safety Management - Making It Happen Mark Friend 45 Minutes | Preventing Violence through Threat Intelligence Cyril Rayan 90 Minutes | Lightening Safety Jerry Parkstone 45 Minutes | Heat Stress Regulations and Climate Change Issues for Outdoor Worker Rod Handy 45 Minutes |
| 11:45 a.m. | Leader Standard Work for the Safety and Health Professional Carrie Christofferson 45 Minutes | | UOSH Update Jerry Parkstone 45 Minutes | Risk Management: The Future of Safety Professionals Devin Argyle 45 Minutes |

11:30 a.m. LUNCH, Drawings

Breakout Sessions (1:00 p.m. – 3:00 p.m.)

| | Session 17 Saltair | Session 18 Theater | Session 19 Crimson View | Session 20 Panorama East |
|------|---|---------------------------------|--|-----------------------------|
| | | | | |
| | OSHA Inspections | Topic | Noise | Human Performance |
| | Moderator: | Moderator: | Moderator: | Moderator: |
| 1:00 | | | | |
| p.m. | OSHA Inspection Jacob Ewer 45 Minutes | Total Worker Health - U-POWER | Hearing Protection Brian Lidell 45 Minutes | Human Performance |
| 1:45 | OSHA Inspection Employer | Emily Ahonen and Camie Schaefer | Notes and AlaFana | Kim Finch |
| p.m. | Perspective Mark Chavez 45 Minutes | 90 Minutes | Noise w/ AirForce Mjr. Thomas Dominguez 45 Minutes | 90 Minutes |

2:30 p.m.

3:00 p.m. ADJOURN

Please note that this schedule is subject to change.